Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
12/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain radiating in the chest around the ipg site when using inspire therapy.Physician brought the patient into the operating room and replaced the sensing lead and ipg.This resolved the issue.